Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 200, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 20, 2017, 12:57 AM CDT for Douglas County, Ozark County, Missouri. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2017, 12:57 AM CDT (05:57 UTC)
- Expired
- May 20, 2017, 2:00 AM CDT
- In force
- 63 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 98 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 9:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1427 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -186 m²/s²
- 0-3 km storm-relative helicity
- -113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
860
WUUS53 KSGF 200557
SVRSGF
MOC067-153-200700-
/O.NEW.KSGF.SV.W.0200.170520T0557Z-170520T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1257 AM CDT SAT MAY 20 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Ozark County in southwestern Missouri...
Eastern Douglas County in southwestern Missouri...
* Until 200 AM CDT
* At 1256 AM CDT, severe thunderstorms were located along a line
extending from 11 miles south of Ava to 10 miles north of Price
Place to near Ozark Isle, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bull Shoals Lake... Norfork Lake...
Gainesville... Theodosia...
Pontiac... Wasola...
Sundown... Brixey...
Noble... Willhoit...
Tecumseh... Udall...
Gentryville... Hardenville...
Thornfield... Sycamore...
Vanzant... Squires...
Dora... Rockbridge...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 500 AM CDT for south central
and southwestern Missouri.
LAT...LON 3660 9269 3682 9270 3706 9220 3650 9220
3650 9276
TIME...MOT...LOC 0556Z 240DEG 16KT 3679 9263 3664 9262 3649 9272
HAIL...1.00IN
WIND...60MPH
$$
Schaumann2 follow-up statements
259
WWUS53 KSGF 200616
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
116 AM CDT SAT MAY 20 2017
MOC067-153-200700-
/O.CON.KSGF.SV.W.0200.000000T0000Z-170520T0700Z/
Ozark MO-Douglas MO-
116 AM CDT SAT MAY 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR OZARK AND EASTERN DOUGLAS COUNTIES...
At 116 AM CDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Ava to 9 miles north of
Gainesville to near Price Place, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bull Shoals Lake... Norfork Lake...
Gainesville... Theodosia...
Pontiac... Wasola...
Sundown... Brixey...
Noble... Willhoit...
Tecumseh... Udall...
Gentryville... Hardenville...
Thornfield... Sycamore...
Vanzant... Squires...
Dora... Rockbridge...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 500 AM CDT for south central
and southwestern Missouri.
LAT...LON 3663 9266 3682 9269 3706 9220 3650 9220
3651 9272
TIME...MOT...LOC 0616Z 237DEG 19KT 3690 9252 3674 9246 3651 9254
HAIL...1.00IN
WIND...60MPH
$$
Schaumann610
WWUS53 KSGF 200656
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
156 AM CDT SAT MAY 20 2017
MOC067-153-200706-
/O.EXP.KSGF.SV.W.0200.000000T0000Z-170520T0700Z/
Ozark MO-Douglas MO-
156 AM CDT SAT MAY 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR OZARK AND EASTERN DOUGLAS
COUNTIES WILL EXPIRE AT 200 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
A tornado watch remains in effect until 500 AM CDT for south central
and southwestern Missouri.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.
LAT...LON 3663 9266 3682 9269 3706 9220 3650 9220
3651 9272
TIME...MOT...LOC 0656Z 240DEG 16KT 3699 9233 3683 9227 3660 9235
$$
SchaumannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:21 AM CDT, 36 minutes earlier.
Area forecast discussion, May 20, 12:21 AM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1221 AM CDT Sat May 20 2017
.MESOSCALE DISCUSSION...
Issued at 1220 AM CDT Sat May 20 2017
Final line of convection is moving into south central Missouri at
this hour. So far, this line has been moving through a fairly
worked-over airmass, and thus has produced little if any severe
weather. Some uptick in intensity is possible over south central
Missouri where the airmass is in better shape, so will maintain
the Tornado Watch for this area until the line passes through. In
addition to the limited tornado threat, expect to see the
potential for some wind and hail. There will also be a flash flood
threat where convection trains.
Once the line passes, a large area of moderate rain will continue
through much of the night.
&&
.SHORT TERM...(This evening through Saturday)
Issued at 245 PM CDT Fri May 19 2017
An upper level low remains over the Rockies region this afternoon.
The low will slowly spread east into the Plains this evening and
tonight. Ahead a line of storms has already developed across
northeast Oklahoma/southwestern Missouri.
A low level jet has helped the atmosphere recover this afternoon
as MLCAPE values have increased to over 1500J/kg. Expect the line
of storms to continue to lift northeast this afternoon into this
evening. Additional storms have also developed across southern
Oklahoma and Texas this afternoon this activity will also
spread/expand to the northeast into the western portions of the
area by early/mid evening then spread east across the rest of the
area through the evening into the early overnight hours.
The low level jet will remain out of the south ahead of the low
which will keep an unstable air mass across the area through this
evening, may actually increase some as the air mass to the south
continues to advect north. Theta-E difference are also increasing
across the area as moisture advects north into the area. This will
support a damaging wind risk to 70 mph with both the line
currently pushing into the area and also with any additional line
of storms that spread across the area this evening. 0-3km bulk
shear vectors are and will generally remain out of the northeast
at 30kt which will support a meso vort and spin up tornado risk
with any line segments that can surge to the northeast through the
evening/early overnight hours.
The line of storms should start to spread east of the area by
the early overnight hours. The upper level low will still be to
our west allowing showers and storms to remain possible through
the overnight hours with more light showers occurring during the
day on Saturday.
.LONG TERM...(Saturday Night through Friday)
Issued at 245 PM CDT Fri May 19 2017
A cold front will push through the area by Saturday night. Surface
high pressure and a cooler air mass will then spread into the
area behind the front. The region will stay in northwest flow in
flow through much of next week. This will result in cooler
conditions as highs in the 60s into the lower 70s occur each
afternoon. An upper level disturbance will move through the region
mid week, which will help reinforce the cooler conditions. This
disturbance will also bring some chances for a few showers and
storms to the area Tuesday and Wednesday.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1220 AM CDT Sat May 20 2017
Rain and thunderstorms will affect the area through much of the
night tonight. Outside of the heavier thunderstorm cores,
conditions should generally remain MVFR. A period of IFR is
possible tomorrow morning as the main frontal boundary begins to
move into and through the area. Some additional thunderstorm
activity is expected along the front tomorrow afternoon, though
this should be east of SGF and JLN, and close for BBG. Included
VCTS tomorrow afternoon at BBG to account for this possibility.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 AM CDT this morning for MOZ055-066>068-
077-078-088-089-093-094-101>103.
KS...Flash Flood Watch until 7 AM CDT this morning for KSZ073-097-101.
&&
MESOSCALE...Boxell
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...BoxellHazardous weather outlook, May 19, 10:31 PM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1031 PM CDT Fri May 19 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210345- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1031 PM CDT Fri May 19 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited Tornado risk. Elevated Hail risk. Elevated Thunderstorm wind damage risk. Elevated Flooding risk. Significant Lightning risk. DISCUSSION... Several rounds of thunderstorms will continue across southern Missouri through the overnight hours. Wind gusts to 60 MPH, hail to size of quarters, and a brief tornado or two will all be possible. There is also a risk of flash flooding across the southern and western portions of the outlook area, especially where multiple rounds of thunderstorms affect the same locations. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Storms should come to an end on Saturday, with storm total rainfall amounts of 1 to 3 inches. The heaviest rainfall amounts and higher flooding potential is expected to occur over southeast Kansas and western and southwestern Missouri. Additional thunderstorms will return Monday as another storm system moves in from the northwest. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely across southern Missouri tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Boxell
In the hours before
Local storm report, May 19, 7:17 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL LANTON 36.51N 91.80W
05/19/2017 E1.00 INCH HOWELL MO PUBLIC
QUARTER SIZE HAIL REPORTED AT A LOCAL
BUSINESS NEAR LANTON.
&&
BURCHFIELDLocal storm report, May 19, 7:48 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
748 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD PINEVILLE 36.59N 94.38W
05/19/2017 MCDONALD MO EMERGENCY MNGR
HIGHWAY W IN PINEVILLE JUST NORTH OF 8TH
STREET AND JUST NORTH OF PINEVILLE ROADWAYS
ARE COVERED WITH WATER ABOUT 8 INCHES.
&&
BURCHFIELDSpecial weather statement, May 19, 9:48 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Springfield MO
948 PM CDT FRI MAY 19 2017
MOZ088-093-094-101-102-200330-
Barry MO-Jasper MO-Newton MO-McDonald MO-Lawrence MO-
948 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NEWTON...EASTERN
MCDONALD...BARRY...LAWRENCE AND SOUTHEASTERN JASPER COUNTIES UNTIL
1030 PM CDT...
At 948 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Diamond to near Fairview to near Garfield.
Movement was northeast at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Eastern Joplin... Carthage...
Roaring River State Park... Table Rock Lake...
Monett... Aurora...
Mount Vernon... Cassville...
Marionville... Granby...
Duquesne... Shell Knob...
Sarcoxie... Pierce City...
Duenweg... Purdy...
Diamond... Seligman...
Exeter... Miller...
This includes Interstate 44 between mile markers 9 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely. Listen for possible warnings
and be prepared to take appropriate action should severe weather
threaten.
&&
A tornado watch remains in effect until 1000 PM CDT for southwestern
Missouri. A tornado watch also remains in effect until 500 AM CDT for
southwestern Missouri.
LAT...LON 3650 9367 3650 9409 3676 9419 3705 9448
3729 9399 3728 9362 3683 9361 3681 9358
3651 9358 3649 9364
TIME...MOT...LOC 0248Z 244DEG 40KT 3703 9436 3679 9413 3648 9401
SchaumannLocal storm report, May 19, 10:13 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1013 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM FLASH FLOOD 5 S BRADLEYVILLE 36.71N 92.91W
05/19/2017 TANEY MO TRAINED SPOTTER
EXCESSIVE RAINFALL CAUSED FLASH FLOODING ALONG BRUSHY
CREEK. HIGHWAY 125 IS FLOODED AND IMPASSABLE AT THE
INTERSECTION OF BRUSHY CREEK.
&&
DCRAMERLocal storm report, May 19, 11:05 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD PINEVILLE 36.59N 94.38W
05/19/2017 MCDONALD MO EMERGENCY MNGR
HIGHWAY W IN PINEVILLE JUST NORTH OF 8TH
STREET AND JUST NORTH OF PINEVILLE ROADWAYS
ARE COVERED WITH WATER ABOUT 8 INCHES.
0710 PM HAIL LANTON 36.51N 91.80W
05/19/2017 E1.00 INCH HOWELL MO PUBLIC
QUARTER SIZE HAIL REPORTED AT A LOCAL
BUSINESS NEAR LANTON.
0552 PM TSTM WND GST 3 SE KAISER 38.10N 92.55W
05/19/2017 M53 MPH MILLER MO AWOS
53MPH WIND GUST MEASURED AT AWOS STATION
AIZ, LEE C FINE MEMORIAL AIRPORT.
0546 PM TSTM WND DMG 3 SSW GRAVOIS MILLS 38.26N 92.85W
05/19/2017 MORGAN MO EMERGENCY MNGR
TREES DOWN.
0446 PM TSTM WND DMG HUMANSVILLE 37.80N 93.58W
05/19/2017 POLK MO EMERGENCY MNGR
POWERLINES DOWN BEHIND THE US BANK IN
HUMANSVILLE.
0424 PM HAIL REPUBLIC 37.12N 93.48W
05/19/2017 E1.25 INCH GREENE MO PUBLIC
QUARTER TO HALF DOLLAR SIZED HAIL PER
PICTURE POSTED ON SOCIAL MEDIA.
0424 PM TSTM WND DMG 3 WNW WALNUT GROVE 37.43N 93.59W
05/19/2017 POLK MO FIRE DEPT/RESCUE
MULTIPLE TREES DOWN, GARAGE DAMAGED.
0400 PM TSTM WND DMG LOCKWOOD 37.39N 93.95W
05/19/2017 DADE MO 911 CALL CENTER
SEVERAL LIMBS DOWN IN EVERTON AND LOCKWOOD.
0355 PM TSTM WND DMG MILLER 37.22N 93.84W
05/19/2017 LAWRENCE MO PUBLIC
SOCIAL MEDIA PICTURE OF BLEACHERS THROWN
INTO NETTING AT THE MILLER BALLPARK. TIME
ESTIMATED FROM RADAR.
0349 PM TSTM WND DMG 2 WNW MOUNT VERNON 37.12N 93.85W
05/19/2017 LAWRENCE MO EMERGENCY MNGR
REPORT OF A BARN IN THE ROADWAY ALONG OO
HIGHWAY 1/4 MILE WEST OF 39 HIGHWAY.
0345 PM TSTM WND DMG 1 NNE HOBERG 37.09N 93.84W
05/19/2017 LAWRENCE MO EMERGENCY MNGR
CAR BLOWN OFF OF I-44 NEAR 43 MM ALONG I-44.
0344 PM TSTM WND DMG 2 S STOTTS CITY 37.08N 93.95W
05/19/2017 LAWRENCE MO EMERGENCY MNGR
MULTIPLE BUILDINGS DAMAGED NEAR 39.8 MM
ALONG I-44 PER MERCY EMS SUPERVISOR.
0340 PM TSTM WND DMG 5 SSE LA RUSSELL 37.08N 94.03W
05/19/2017 LAWRENCE MO EMERGENCY MNGR
REPORT OF A HOME HEAVY DAMAGED NEAR EXIT 33
ON I-44.
0335 PM TSTM WND DMG PIERCE CITY 36.95N 94.00W
05/19/2017 LAWRENCE MO EMERGENCY MNGR
ESTIMATED 60 MPH WINDS.
0311 PM TSTM WND DMG 1 NW NEOSHO 36.88N 94.38W
05/19/2017 NEWTON MO EMERGENCY MNGR
TREES AND POWERLINES DOWN.
0311 PM TORNADO NEOSHO 36.87N 94.37W
05/19/2017 NEWTON MO EMERGENCY MNGR
A TORNADO LIKELY OCCURRED ON THE NORTH SIDE
OF NEOSHO BASED ON NUMEROUS DAMAGE REPORTS
AND PHOTOGRAPHS. TIME ESTIMATED FROM RADAR.
AN OFFICIAL STORM SURVEY TO ESTABLISH
TORNADO STRENGTH/RATING WILL TAKE PLACE ON
SATURDAY.
0311 PM TSTM WND DMG 1 NNW NEOSHO 36.88N 94.37W
05/19/2017 NEWTON MO EMERGENCY MNGR
POWERLINES DOWN ALONG N. HIGH STREET.
0311 PM TSTM WND DMG 1 N NEOSHO 36.89N 94.37W
05/19/2017 NEWTON MO EMERGENCY MNGR
MULTIPLE REPORTS OF TREES AND POWERLINES
DOWN ACROSS THE NORTHERN PORTIONS OF NEOSHO.
SOME STRUCTURAL DAMAGE ALSO REPORTED.
0255 PM TSTM WND DMG 3 SE SENECA 36.81N 94.58W
05/19/2017 NEWTON MO LAW ENFORCEMENT
DAMAGE TO TREES AND BUILDINGS ALONG HOTTEL
SPRINGS RD SOUTH OF US 60.
&&Local storm report, May 19, 11:36 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1136 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM FLASH FLOOD 5 W SELIGMAN 36.52N 94.03W
05/19/2017 BARRY MO FIRE DEPT/RESCUE
A SECTION OF FARM ROAD 1050 WAS IMPASSABLE DUE TO
FLOODING.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:01 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 59 min |
| May 19, 7:47 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 39 min |
| May 19, 8:18 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 57 min |
| May 19, 8:43 PM CDT | Flash Flood Warning | SGF | Ozark, Taney | 6 hr |
| May 19, 8:51 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 54 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 53 min |
| May 19, 9:43 PM CDT | Flash Flood Warning | SGF | Douglas | 6 hr |
| May 19, 9:44 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 61 min |
| May 19, 9:48 PM CDT | Special Weather Statement | SGF | Barry, Lawrence, Newton | 42 min |
| May 19, 9:55 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 51 min |
| May 19, 10:18 PM CDT | Flash Flood Warning | SGF | Barry, Lawrence | 6 hr |
| May 19, 10:59 PM CDT | Flash Flood Warning | SGF | Stone | 6 hr |
| May 19, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 31 min |
| May 19, 11:37 PM CDT | Flash Flood Warning | SGF | Webster | 6 hr |
| May 20, 1:31 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney, Texas, Wright | 6 hr |
| May 20, 1:47 AM CDT | Areal Flood Warning | SGF | Christian, Greene, Taney | 20 hr |
| May 20, 2:18 AM CDT | Special Weather Statement | SGF | Dent, Phelps | 42 min |
| May 20, 2:57 AM CDT | Areal Flood Warning | SGF | McDonald, Newton | 19 hr |
| May 20, 3:53 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence, Stone | 18 hr |
| May 20, 5:29 AM CDT | Areal Flood Warning | SGF | Douglas, Howell, Ozark, Taney, Texas, Webster and 1 more | 8 hr |
| May 20, 8:57 AM CDT | River Flood Warning | SGF | McDonald | 53 hr |
| May 20, 8:57 AM CDT | River Flood Warning | SGF | Jasper | 67 hr |
| May 20, 5:00 PM CDT | Areal Flood Warning | SGF | Douglas, Ozark, Taney, Webster, Wright | 17 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.